Matematicheskie Voprosy Kriptografii [Mathematical Aspects of Cryptography]
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Vopr. Kriptogr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Vopr. Kriptogr., 2020, Volume 11, Issue 3, Pages 31–39 (Mi mvk330)  

Application of non-associative structures for construction of homomorphic cryptosystems

S. Yu. Katysheva, A. V. Zyazina, A. V. Baryshnikovb

a Russian Technological University (MIREA), Moscow
b Certification Research Center LLC, Moscow

Abstract: Homomorphic encoding allows to perform certain mathematical operations with the encoded text and to get the encoded outcome that corresponds to the result of operations processed with a plaintext. There exist both fully homomorphic and partially homomorphic options (with respect to one or more operations). For practical use of such an encoding it is necessary to have a homomorphism with respect for at least one operation. Using non-associative operations, we construct in this paper an example of a cryptosystem based on the El-Gamal system that is homomorphic with respect to two on-going operations: a group and a quasigroup ones.

Key words: public-key cryptosystem, homomorphic encryption, non-associative algebraic structures.

DOI: https://doi.org/10.4213/mvk330

Full text: PDF file (405 kB)
References: PDF file   HTML file

UDC: 512.548.2
Received 06.II.2019
Language:

Citation: S. Yu. Katyshev, A. V. Zyazin, A. V. Baryshnikov, “Application of non-associative structures for construction of homomorphic cryptosystems”, Mat. Vopr. Kriptogr., 11:3 (2020), 31–39

Citation in format AMSBIB
\Bibitem{KatZyaBar20}
\by S.~Yu.~Katyshev, A.~V.~Zyazin, A.~V.~Baryshnikov
\paper Application of non-associative structures for construction of homomorphic cryptosystems
\jour Mat. Vopr. Kriptogr.
\yr 2020
\vol 11
\issue 3
\pages 31--39
\mathnet{http://mi.mathnet.ru/mvk330}
\crossref{https://doi.org/10.4213/mvk330}


Linking options:
  • http://mi.mathnet.ru/eng/mvk330
  • https://doi.org/10.4213/mvk330
  • http://mi.mathnet.ru/eng/mvk/v11/i3/p31

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические вопросы криптографии
    Number of views:
    This page:94
    Full text:43
    References:10
    First page:3

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022